The Annals of Mathematical Statistics

Hyper-Admissibility and Optimum Estimators for Sampling Finite Populations

T. V. Hanurav

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 621-642.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698422

Digital Object Identifier
doi:10.1214/aoms/1177698422

Mathematical Reviews number (MathSciNet)
MR225460

Zentralblatt MATH identifier
0164.48901

JSTOR
links.jstor.org

Citation

Hanurav, T. V. Hyper-Admissibility and Optimum Estimators for Sampling Finite Populations. Ann. Math. Statist. 39 (1968), no. 2, 621--642. doi:10.1214/aoms/1177698422. https://projecteuclid.org/euclid.aoms/1177698422


Export citation